# SDR AALA202210032626

- Difficulty date: August 23, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 61,443 hours, 35,332 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Part number: D5337061320500
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED RIGHT HAND MAIN LANDING GEAR DOOR ACTUATOR FITTING AT FR 43 BETWEEN S41R AND S42R. REPLACED ACTUATOR FITTING PER EA 338751.
